# SDR FDEA202104050819

- Difficulty date: April 5, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 110,120 hours, 22,651 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ACA320979
- Condition: Delaminated
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT FLOOR PANEL #231LF AT STATION 675 TO STATION   735 FOUND DELAMINATED. DELAMINATED FLOOR PANEL #231LF AT CABIN STATION 675 TO STATION 735 REMOVED AS PER   AMM 53-21-04-4. FLOOR PANEL #231LF FABRICATED AS PER FEDEX DRAWING SRZ-25-005   REVISION R. FLOOR PANEL #231LF INSTALLED AS PER AMM 53-21-04-4. REPAIR CLASSIFIED   MAJOR AS PER GMM 6-2-100.
